Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 9, NWS Philadelphia/Mount Holly

January 22, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 22, 2019, 3:33 PM EST. It took effect at Jan 23, 2019, 6:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2019, 3:33 PM EST (20:33 UTC)
In effect from
Jan 23, 2019, 6:00 AM EST
Expired
Jan 24, 2019, 6:00 AM EST
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

470 
WHUS71 KPHI 222033
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
333 PM EST Tue Jan 22 2019

ANZ450>455-231000-
/O.NEW.KPHI.SC.Y.0009.190123T1500Z-190124T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EST Tue Jan 22 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 6 PM
EST THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 10 AM Wednesday to 6 PM
EST Thursday.

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30
  kt Wednesday through Thursday. There is a chance for gale force
  gusts at times later Wednesday night through Thursday morning. 
  Seas building to 7 to 12 feet through Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-231000-
/O.NEW.KPHI.SC.Y.0009.190123T2300Z-190124T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
333 PM EST Tue Jan 22 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EST
THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 6 PM Wednesday to 6 PM
EST Thursday.

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30
  kt. There is a chance for gale force gusts at times later
  Wednesday night through Thursday morning. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
4 follow-up statements
370 
WHUS71 KPHI 230900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
400 AM EST Wed Jan 23 2019

ANZ450>455-232200-
/O.EXT.KPHI.SC.Y.0009.190123T1100Z-190125T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
400 AM EST Wed Jan 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS AND SEAS...Southwest winds 20 to 30 kt becoming northwest
  Thursday afternoon. Gusts to gale force cannot be ruled out late
  tonight and Thursday morning. Seas building to 6 to 12 feet 
  tonight and Thursday before subsiding slowly Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-232200-
/O.EXT.KPHI.SC.Y.0009.190123T2300Z-190125T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
400 AM EST Wed Jan 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EST FRIDAY...

* WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 
  30 kt becoming northwest Thursday afternoon. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
334 
WHUS71 KPHI 232032
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 PM EST Wed Jan 23 2019

ANZ450>455-241000-
/O.EXT.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.NEW.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EST Wed Jan 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 1 PM EST Thursday.

* WINDS AND SEAS...South winds increasing to 15 to 20 kt with
  gusts up to 30 kt through tonight, then increasing to 20 to 30
  kt with gusts up to 40 kt Thursday. Seas 3 to 6 feet, building
  to 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-241000-
/O.EXT.KPHI.SC.Y.0009.190123T2300Z-190124T1100Z/
/O.NEW.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
332 PM EST Wed Jan 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 1 PM EST Thursday.

* WINDS AND SEAS...South winds 10 to 20 kt with gusts to around 
  25 kt, increasing to 20 to 25 kt with gusts up to 40 kt 
  Thursday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
231 
WHUS71 KPHI 240646
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
146 AM EST Thu Jan 24 2019

ANZ454-455-241800-
/O.CAN.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.EXT.KPHI.GL.W.0003.190124T0646Z-190124T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
146 AM EST Thu Jan 24 2019

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ431-241800-
/O.CAN.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.EXT.KPHI.GL.W.0003.190124T0646Z-190124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
146 AM EST Thu Jan 24 2019

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WINDS AND SEAS...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ450>453-241800-
/O.CON.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.CON.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
146 AM EST Thu Jan 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

* WINDS AND SEAS...South winds 10 to 20 kt with gusts to 30 kt
  through daybreak increasing to 25 to 35 kt with gusts up to 45 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-241800-
/O.CON.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.CON.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
146 AM EST Thu Jan 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt
  through daybreak increasing to 15 to 25 kt with gusts up to 40 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
991 
WHUS71 KPHI 241103
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
603 AM EST Thu Jan 24 2019

ANZ450>453-242100-
/O.EXP.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.EXT.KPHI.GL.W.0003.000000T0000Z-190124T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
603 AM EST Thu Jan 24 2019

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 kt
  becoming west by mid afternoon. Seas 7 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-241800-
/O.EXP.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/
/O.CON.KPHI.GL.W.0003.000000T0000Z-190124T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
603 AM EST Thu Jan 24 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 40 kt
  becoming west shortly after midday. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ454-455-242100-
/O.EXT.KPHI.GL.W.0003.000000T0000Z-190124T2100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
603 AM EST Thu Jan 24 2019

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 kt
  becoming west by mid afternoon. Seas 7 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ431-241800-
/O.CON.KPHI.GL.W.0003.000000T0000Z-190124T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
603 AM EST Thu Jan 24 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...South winds 20 to 25 kt with gusts up to 40 
  kt becoming west shortly after midday. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CMS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 12:36 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 22, 12:36 PM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1236 PM EST Tue Jan 22 2019

.SYNOPSIS...
Arctic high pressure across the Mid-Atlantic region will move
offshore by tonight. Low pressure will move into the Great Lakes
region Wednesday and then down the Saint Lawrence Valley
Thursday. Its associated fronts will cross the area tonight and
Thursday. High pressure will return for Friday and Saturday. A
cold front will cross the area Sunday. Next week, a coastal
system may affect the area later Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The center of strong arctic high pressure is over the Mid-Atlantic
region at midday, however it will be shifting eastward through
the afternoon. This has allowed the pressure gradient to relax
quite a bit, resulting in much less wind. Plenty of sunshine
will give way to some high clouds by later this afternoon.

While it will still be cold today, it will not be as harsh as
yesterday due to much less wind and some warm air advection
occurring. For the 1230 PM update, no significant changes were
needed as the forecast is in good shape. Just tweaked the hourly
grids over the next few hours to keep them current with the
latest observations and trends.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The surface high will move offshore tonight, with a midlevel ridge
axis moving through the region during the overnight hours. A potent
vort max will be be moving through the central plains, with several
smaller perturbations ejecting from the main trough into the Ohio
Valley and downstream. Warm advection will increase overnight, which
will act to continue the increasing cloudiness and to stunt diurnal
cooling, particularly overnight as the cloud cover begins to
thicken/lower and surface winds become predominantly southerly.

However, the temperature forecast is quite tricky tonight, because
winds will be light during the evening, and cloud cover may be too
thin and too high to prevent a sharp nocturnal drop during the
evening. Consider the MOS guidance for Millville:  13 from the MAV,
17 from the MET, and 24 from the ECS. Results will be highly
sensitive to the above-mentioned factors, with locally large errors
probable as meso- to microscale effects combat the larger-scale
evolution. In general, went on the cold side of guidance and
especially so in the susceptible Pine Barrens and valley locations
northwest of Philadelphia. Confidence is rather low, since the
timing of increased cloud cover is quite uncertain. Forecast lows
are generally in the teens outside of the urban corridor and the
immediate coast, with temperatures around 20 or even in the lower
20s in Delmarva.

Precipitation associated with the central U.S. trough and ejecting
perturbations should remain well north and west of the area through
the night.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
On Wednesday, the next storm will be moving into the area. The
recent trends are pointing a slower moving system, so the pops have
been lowered in Wed somewhat. The warming trend will have more time
to take hold, so the threat for significant amounts of sleet or
freezing rain seem to be lessening with time. Still, we do have
marginal temperatures Wed morning across the southern Poconos and
adjacent areas S of that. For that reason, we have not eliminated
the chc for some sleet and freezing rain from the grids yet.
Elsewhere, pops steadily increase thru the day with occasional rain
Wed afternoon and into Thu. Precipitation totals will be 1 to 2
inches across the region.

High pressure will build back across the area late Fri and into
Saturday, so a dry fcst is continued. It will get cold again Fri/Sat
with readings below normal, but not the arctic chill of the past few
days. Highs Fri/Sat in the upper 20s to low 30s across the Delaware
Valley and some 5 to 10 degrees cooler across the southern Poconos
and north NJ.

Model agreement begins to become a factor later this weekend with
some indicating a cold front and some showers Sunday and other not.
We have just continued with chc pops for the northern areas for now
and kept slgt chc pops elsewhere. Temperatures will favor snow N/W
and rain across the Delaware Valley and S/E.

Next week, the operational models become all over the place with
regards to various systems affecting the region. The 00Z CMC was
trending like the 12Z EC with a coastal system coming near our
waters next Tue, but then the 00Z EC came in without this low.
The GFS has a front crossing the area next Tue with a weak wave
forming SW of our area then moving thru Tue night with (probably)
snow. The EC and CMC don't have this at all. So the rather high
amounts of uncertainty will lead me to keep some slgt chc pops
for the Mon/Tue periods for now. Temperatures should remain a
few degrees below normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

This afternoon...VFR. Northwest winds around 5 knots, becoming light
and variable at most terminals.

Tonight...VFR with increasing high level clouds. Winds light and
variable to locally light southerly.

Wednesday...VFR ceilings lower to MVFR after about 15z at ABE and
RDG, then after about 21z at TTN, PHL/PNE and ILG (should remain VFR
at MIV and ACY). Some rain should develop in the afternoon mainly at
ABE and RDG where visibilities may lower to MVFR at times. Light and
variable winds, becoming south or southwest around 10 knots.
Southwesterly low-level wind shear at 2000 feet of around 40 knots
may start to overspread the area after 21z. Low confidence regarding
the arrival of the MVFR conditions.

Outlook...
Wednesday night thru Thursday...Lower CIGS and VSBYS with rain
and fog. IFR/LIFR possible. Gusty winds and LLWS possible into
Thursday morning.

Thursday night...Improving conditions. Few showers psbl. Patchy
fog.

Friday thru Saturday...Mostly VFR expected.

&&

.MARINE...
The conditions are below Small Craft Advisory criteria and
tonight, however a southerly wind will start increasing later
tonight. Some light freezing spray is hanging on at midday,
however this will continue to subside given the weakening winds.

The low tide during this afternoon looks as if the combination
of slackening winds will prevent a third round of widespread
blowouts. We will continue to monitor.

Outlook...
Wed thru Thu...SCA conditions expected. Rain and fog.

Thu night thru Fri night...SCA expected on the ocean and mostly
Sub-SCA on Delaware Bay. Fair.

Sat/Sat night...Sub-SCA. Fair.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Hara
Near Term...CMS/Gorse
Short Term...CMS
Long Term...O'Hara
Aviation...Gorse/O'Hara
Marine...CMS/Gorse/O'Hara
Hazardous weather outlook, Jan 22, 9:44 AM EST, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
944 AM EST Tue Jan 22 2019

NJZ001-007-PAZ054-055-060>062-231445-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
944 AM EST Tue Jan 22 2019

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A period of sleet and light freezing rain is possible in some areas
on Wednesday before a change to rain occurs.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-231445-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
944 AM EST Tue Jan 22 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-231445-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
944 AM EST Tue Jan 22 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:28 PM ESTLow Water AdvisoryPHI10 hr
Jan 22, 3:52 AM ESTSmall Craft AdvisoryPHI6 hr
Jan 22, 3:23 PM ESTWinter Weather AdvisoryPHICarbon, Monroe27 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.